# SDR CLCA060262011.1

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 67,667 hours, 9,942 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, C

## Discrepancy

DISCREPANCY - DURING TAKEOFF ROLL (SEQU), BEFORE 80 KNOTS, REVERSE NR 3 UNLOCK ILLUMINATE.  AFTER TROUBLESHOOTING, ACCOMPLISHED REVERSE LOCKOUT NR 3 ENGINE IAW 78-32-00 / TRANSFER TO DMI 6057, CAT "C", PLACARAD INSTALLED IAW MEL 78-30-1.
